# SDR CALA2025123012524

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 55,621 hours, 19,990 cycles
- System (JASC): 2564 · Life Raft
- Part: Bezel
- Part number: H31609A
- Condition: Damaged
- Location: Life Raft
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 4 LIFE RAFT CAME DOWN ON TAKEOFF. NR 3 & 4 LIFE RAFT SEAL BROKEN.  R & R THE NR 4 LIFE RAFT COMPARTMENT BEZEL & LATCH IAW AIPC 25-24-40-11, ITEM 402.  NO FIX.   R & R LIFE RAFT 4 STOWAGE COMPARTMENT BEZEL & LATCH ASSY IAW AMM 25-24-40-400-0802, R & R CENTER OVERHEAD STOWAGE BOX DOOR LATCH.   R & R NR 3 CENTER OVERHEAD STOWAGE BOX ACTUATOR & SNUBBER IAW TASK 25-24-40-400-804. NO HELP.  REMOVED NR 3 CENTER OVERHEAD STOWAGE BOX DOOR IAW TASK 25-24-40-000-803.  REINSTALLED NR 3 CENTER OVERHEAD STOWAGE BOX IAW AMM 25-24-40-400-803. OPS CHECKED GOOD.
